Über eine Ungleichung der Potentialtheorie.

Henrik L. Selberg

Commentarii mathematici Helvetici (1945/46)

  • Volume: 18, page 327-330
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Selberg, Henrik L.. "Über eine Ungleichung der Potentialtheorie.." Commentarii mathematici Helvetici 18 (1945/46): 327-330. <http://eudml.org/doc/138884>.

author = {Selberg, Henrik L.},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {327-330},
title = {Über eine Ungleichung der Potentialtheorie.},
url = {http://eudml.org/doc/138884},
volume = {18},
year = {1945/46},

AU - Selberg, Henrik L.
TI - Über eine Ungleichung der Potentialtheorie.
JO - Commentarii mathematici Helvetici
PY - 1945/46
VL - 18
SP - 327
EP - 330
KW - complex functions
UR - http://eudml.org/doc/138884
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.